{"created":"2021-03-01T06:30:35.198018+00:00","id":22791,"links":{},"metadata":{"_buckets":{"deposit":"dcf08c41-b192-4938-9fbf-5f898cfe29c0"},"_deposit":{"id":"22791","owners":[],"pid":{"revision_id":0,"type":"depid","value":"22791"},"status":"published"},"_oai":{"id":"oai:nagoya.repo.nii.ac.jp:00022791","sets":["1206:1664:1665:1912"]},"author_link":["67104","67105"],"item_1615768549627":{"attribute_name":"出版タイプ","attribute_value_mlt":[{"subitem_version_resource":"http://purl.org/coar/version/c_970fb48d4fbd8a85","subitem_version_type":"VoR"}]},"item_9_biblio_info_6":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"2016-10","bibliographicIssueDateType":"Issued"},"bibliographicIssueNumber":"1","bibliographicPageEnd":"5","bibliographicPageStart":"1","bibliographicVolumeNumber":"5","bibliographic_titles":[{"bibliographic_title":"NU ideas","bibliographic_titleLang":"en"}]}]},"item_9_description_4":{"attribute_name":"抄録","attribute_value_mlt":[{"subitem_description":"此文在描写黎曼ζ函数的解析性质与零点分布的同时,也将简单介绍黎曼ζ函数的零点分布与素数分布之间的关联。","subitem_description_language":"zh-cn","subitem_description_type":"Abstract"},{"subitem_description":"In this paper, we give a brief description of the analytic properties and distribution of zeros of the Riemann zeta function. We also briefly introduce the relation between the distribution of zeros of the Riemann zeta function and the distribution of prime numbers.","subitem_description_language":"en","subitem_description_type":"Abstract"}]},"item_9_identifier_60":{"attribute_name":"URI","attribute_value_mlt":[{"subitem_identifier_type":"URI","subitem_identifier_uri":"http://nuideas.ilas.nagoya-u.ac.jp/Volume5/5-1-contents.html"},{"subitem_identifier_type":"HDL","subitem_identifier_uri":"http://hdl.handle.net/2237/24956"}]},"item_9_identifier_registration":{"attribute_name":"ID登録","attribute_value_mlt":[{"subitem_identifier_reg_text":"10.18999/nuid.5.1.1","subitem_identifier_reg_type":"JaLC"}]},"item_9_publisher_32":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"名古屋大学教養教育院","subitem_publisher_language":"ja"}]},"item_9_relation_43":{"attribute_name":"関連情報","attribute_value_mlt":[{"subitem_relation_type":"isVersionOf","subitem_relation_type_id":{"subitem_relation_type_id_text":"http://nuideas.ilas.nagoya-u.ac.jp/Volume5/5-1-contents.html","subitem_relation_type_select":"URI"}}]},"item_9_select_15":{"attribute_name":"著者版フラグ","attribute_value_mlt":[{"subitem_select_item":"publisher"}]},"item_9_source_id_61":{"attribute_name":"ISSN(Online)","attribute_value_mlt":[{"subitem_source_identifier":"2186-3660","subitem_source_identifier_type":"EISSN"}]},"item_access_right":{"attribute_name":"アクセス権","attribute_value_mlt":[{"subitem_access_right":"open access","subitem_access_right_uri":"http://purl.org/coar/access_right/c_abf2"}]},"item_creator":{"attribute_name":"著者","attribute_type":"creator","attribute_value_mlt":[{"creatorNames":[{"creatorName":"Ade, Irma Suriajaya","creatorNameLang":"en"}],"nameIdentifiers":[{"nameIdentifier":"67104","nameIdentifierScheme":"WEKO"}]},{"creatorNames":[{"creatorName":"谢, 佳汶","creatorNameLang":"zh-cn"}],"nameIdentifiers":[{"nameIdentifier":"67105","nameIdentifierScheme":"WEKO"}]}]},"item_files":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2018-02-22"}],"displaytype":"detail","filename":"5-1-Suriajaya.pdf","filesize":[{"value":"289.0 kB"}],"format":"application/pdf","licensetype":"license_note","mimetype":"application/pdf","url":{"label":"5-1-Suriajaya.pdf","objectType":"fulltext","url":"https://nagoya.repo.nii.ac.jp/record/22791/files/5-1-Suriajaya.pdf"},"version_id":"93903e50-d208-4ae8-8344-d6026c47c4af"}]},"item_language":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"zho"}]},"item_resource_type":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"departmental bulletin paper","resourceuri":"http://purl.org/coar/resource_type/c_6501"}]},"item_title":"综述黎曼ζ函数的零点分布","item_titles":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"综述黎曼ζ函数的零点分布","subitem_title_language":"zh-cn"}]},"item_type_id":"9","owner":"1","path":["1912"],"pubdate":{"attribute_name":"PubDate","attribute_value":"2016-10-17"},"publish_date":"2016-10-17","publish_status":"0","recid":"22791","relation_version_is_last":true,"title":["综述黎曼ζ函数的零点分布"],"weko_creator_id":"1","weko_shared_id":-1},"updated":"2023-01-26T01:56:54.145536+00:00"}